# SDR UPS08852618

- Difficulty date: June 11, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Worn
- Location: Fs 38 Lbl 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, SUPPORT STRUCTURE AROUND MM PUMP HANDLE FITTING WORN HANDLE, FITTING VERY LOOSE, IN FLOOR A L1 DOOR, STA 38 LBL 59     FABRICATED AND INSTALLED 2EA REPAIR DOUBLERS IAW SRM 53-02-00 FIG 001B AND DC8 SRM 51-01-20D.
